# SDR HNAA2016070600209

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 55,506 hours, 63,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: JAX90
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT & FWD FLOOR EMERGENCY LIGHTS VERY DIM,  WHILE EMERGENCY ARM SWITCH IN COCKPIT IS SET TO ARM.  R & R EMERGENCY LIGHT BATTERY PS 5, ALL EMERGENCY LIGHTS OPS CHECK GOOD IAW WC 33-50-03.
